# SDR CALA2020030700576

- Difficulty date: March 2, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U34
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE WET AREA L2 DOOR LEFT SIDE WEB BETWEEN STA 986.5 TO STA 1016 (WEB CRACKED) (REF NR 99871032) REMOVED AND REPLACED LT WEB AT AFT WET-FLOOR STRUCTURE AREA BETWEEN STA 986 AND STA 1086 LBL40, WL 208.10 IRW B737-800 SRM 51-40-02 AND DWG 147A5700
